BibTeX record journals/cma/Bai08

download as .bib file

@article{DBLP:journals/cma/Bai08,
  author       = {Chuanzhi Bai},
  title        = {Triple positive solutions of three-point boundary value problems for
                  fourth-order differential equations},
  journal      = {Comput. Math. Appl.},
  volume       = {56},
  number       = {5},
  pages        = {1364--1371},
  year         = {2008},
  url          = {https://doi.org/10.1016/j.camwa.2008.02.033},
  doi          = {10.1016/J.CAMWA.2008.02.033},
  timestamp    = {Thu, 11 Feb 2021 23:38:26 +0100},
  biburl       = {https://dblp.org/rec/journals/cma/Bai08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}